# SDR GTIA201401121110

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,404 hours, 15,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012661
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PROBLEM WITH EMERGENCY EXIT LIGHTS ON IN FLIGHT.  PERFORM POWER UP TEST IAW AMM.  OPS CHECKED GOOD.  ALL INDICATIONS NORMAL.
